UNIGE document Scientific Article
previous document  unige:3848  next document
add to browser collection

Quantifying multipartite nonlocality

Published in Physical review letters. 2009, vol. 103, no. 09503, p. 09503-1-4
Abstract The nonlocal correlations of multipartite entangled states can be reproduced by a classical model if sufficiently many parties join together or if sufficiently many parties broadcast their measurement inputs. The maximal number m of groups and the minimal number k of broadcasting parties that allow for the reproduction of a given set of correlations quantify their multipartite nonlocal content. We show how upper bounds on m and lower bounds on k can be computed from the violation of the Mermin-Svetlichny inequalities. While n-partite Greenberger-Horne-Zeilinger states violate these inequalities maximally, we find that W states violate them only by a very small amount.
Full text
Article (Accepted version) (179 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Article (Submitted version) (224 Kb) - public document Free access
(ISO format)
BANCAL, Jean-Daniel et al. Quantifying multipartite nonlocality. In: Physical review letters, 2009, vol. 103, n° 09503, p. 09503-1-4. doi: 10.1103/PhysRevLett.103.090503 https://archive-ouverte.unige.ch/unige:3848

510 hits



Deposited on : 2009-10-20

Export document
Format :
Citation style :